# SDR CAL950467

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 10605565
- Condition: Leaking
- Location: Nr1/Nr2 Engines
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 525 - IAH - THE 'B' SYSTEM HYDRAULIC QUANTITY GAUGE INDICATED ZERO AND WAS ACCOMPANIED BY ILLUMINATION OF THE NR 2 'B' SYSTEM PUMP LIGHT WHILE IN FLIGHT.  ABNORMAL PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AND NR 2 'B' SYSTEM PUMPS DUE TO LEAKAGE.  THE SYSTEM WAS PRESSURIZED AND NO LEAKS WERE FOUND.  (M)
